i am currently on 1 mg of xanax a day and 40 mg of proplanolol, for anxiety. Now my Doctor wants to add 20 mg of paxil as well. Isn't this alot of meds for anxiety all at once? Not sure I want to take the paxil. Any thoughts?
Is it safe to take xanax, proplanolol, and paxil together? wont I be doped up?
- 5 Apr 2016 by marisaburkhead
- 22 Oct 2016
- paxil, xanax, post traumatic stress disorder, anxiety, obsessive compulsive disorder, panic disorder, social anxiety disorder, generalized anxiety disorder, anxiety and stress, doctor
Click on the link for an interaction report of your meds:
I understand you completely about taking medications , I take 5 different ones. I take them all together and I still wake up very drowsy, I suffer from insomnia, and up until now I can´t find the right combo!
As far as your Paxil question, I would not take it. I am going through Paxil withdrawal now and it's worse than my anxiety disorder that I have had since 21. I am now 45. I have been taking it for 15 years and had been having some issues with it after I had been taking it for a while, but I just thought it was anxiety, which I have OCD and my main anxiety is germs. I was getting headaches everyday for no reason, then they stopped. Got better for a while and and then I noticed my hands sweating when I would talk to someone, which I'd never had before. I know of 2 psychiatrist that will not prescribe it because of it's horrid withdrawal effects. I just got out of the hospital at Duke and even the doc there said it was a nasty drug. Then I've heard some people don't have any problems, but most do. Back in July of 2015 I went to bed one night and felt bad, so I just thought it was the Paxil again. Well it was the Paxil. I woke up the next morning in a continuous anxiety attack and pacing the floors. Never had but one panic attack in my life. The Paxil decided it was not going to work anymore. The doctors didn't really know what happened and thought maybe I had Seratonin syndrome. I've been to several psychiatrist and they all want me to just go on an antipsychotic drug and not reduce the Paxil, but those medications have too many side effects and some that can be permanent. The doc at the hospital recently wanted me to try and reduce it slowly and go on another SSRI. It scared me, but I've been through so much in a year I said ok. Well I'm at 45mg with 1mg of clonazepam to help with the anxiety, but it just cuts through the clonazepam a lot. Trying Prozac, but didn't know it was an activating drug so it causes more anxiety for about 2 weeks with every dosage change and nausea. I've taken Prozac in the past and had no problems, but that was when it was brand. I also started Paxil on brand name. All generics are not the same. God bless you on your decision.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2011 • 6 answers
Posted 30 Apr 2011 • 2 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 24 May 2012 • 20 answers
Posted 5 Sep 2013 • 10 answers